Header

UZH-Logo

Maintenance Infos

On admissibility criteria for weak solutions of the Euler equations


De Lellis, C; Székelyhidi, L (2010). On admissibility criteria for weak solutions of the Euler equations. Archiv for Rational Mechanics and Analysis, 195(1):225-260.

Abstract

We consider solutions to the Cauchy problem for the incompressible Euler equations satisfying several additional requirements, like the global and local energy inequalities. Using some techniques introduced in an earlier paper, we show that, for some bounded compactly supported initial data, none of these admissibility criteria singles out a unique weak solution. As a byproduct, in more than one space dimension, we show bounded initial data for which admissible solutions to the p-system of isentropic gas dynamics in Eulerian coordinates are not unique.

Abstract

We consider solutions to the Cauchy problem for the incompressible Euler equations satisfying several additional requirements, like the global and local energy inequalities. Using some techniques introduced in an earlier paper, we show that, for some bounded compactly supported initial data, none of these admissibility criteria singles out a unique weak solution. As a byproduct, in more than one space dimension, we show bounded initial data for which admissible solutions to the p-system of isentropic gas dynamics in Eulerian coordinates are not unique.

Statistics

Citations

Dimensions.ai Metrics
116 citations in Web of Science®
128 citations in Scopus®
272 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

90 downloads since deposited on 23 Dec 2010
28 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:23 Dec 2010 16:06
Last Modified:23 Sep 2018 05:16
Publisher:Springer
ISSN:0003-9527
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00205-008-0201-x
Related URLs:http://arxiv.org/abs/0712.3288

Download

Download PDF  'On admissibility criteria for weak solutions of the Euler equations'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 3?)
Size: 1MB
Download PDF  'On admissibility criteria for weak solutions of the Euler equations'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 401kB
Download PDF  'On admissibility criteria for weak solutions of the Euler equations'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 382kB
Download PDF  'On admissibility criteria for weak solutions of the Euler equations'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 423kB